# SDR ASAA2013041494566

- Difficulty date: April 14, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 24,292 hours, 7,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U23
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN UNDERFLOOR INTERCOSTAL, BS 344 TO 360, LBL 11, CRACKED.  R & R INTERCOSTAL IAW DWG 141A5410, REV B AND SRM 51-40-02.
